Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes troubled sleep and anxiety after taking Methylprednisolone?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
Hello. On Thursday I received 80mg methylprednisolone (total dose in 3 nerve blocks at the base of my skull and neck). Yesterday I had trouble sleeping and today I feel jittery and have had several anxiety attacks. Is this a normal side effect? It's the weekend and nobody is answering the phone at my dr.'s office. How long does this last?
Posted Fri, 7 Mar 2014 in General Health
Answered by Dr. Pavan Kumar Gupta 2 hours later
Brief answer....given below Detailed answer.... I read your query and understand your problem very well. Although uncommon,but trouble sleeping and anxiety attacks are possible with methylprednisolone. Since half life of methyl prednisolone is long,the peak effect of this drug may take 4-8 days and the drug may last in your system for 4 weeks. Considering the situation you are in,I would strongly advise you to go to ER and take a proper treatment. My advise to you would be to stay calm and don't worry as a proper anti anxiety medicine shall take care of your symptoms very fast. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor